Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Unitary dilation of freely independent contractions


Authors: Scott Atkinson and Christopher Ramsey
Journal: Proc. Amer. Math. Soc. 145 (2017), 1729-1737
MSC (2010): Primary 47A20, 46L54, 46L09
DOI: https://doi.org/10.1090/proc/13345
Published electronically: November 21, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Inspired by the Sz.-Nagy-Foias dilation theorem we show that $ n$ freely independent contractions dilate to $ n$ freely independent unitaries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A20, 46L54, 46L09

Retrieve articles in all journals with MSC (2010): 47A20, 46L54, 46L09


Additional Information

Scott Atkinson
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Email: Saa6uy90@virginia.edu

Christopher Ramsey
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Email: cir6d@virginia.edu

DOI: https://doi.org/10.1090/proc/13345
Keywords: Dilation, non-commutative probability, tensor independence, free independence, free product
Received by editor(s): April 26, 2016
Received by editor(s) in revised form: June 21, 2016
Published electronically: November 21, 2016
Communicated by: Adrian Ioana
Article copyright: © Copyright 2016 American Mathematical Society